# SDR UALA2012022401111

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ELONGATED ON 1809 BULKHEAD LT SIDE CUTOUT AT APPROXIMATELY LBL 27, 15TH HOLE FROM TOP OF LT CUTOUT.  RMV'D FASTENER, REAMED HOLE, ACCOMP NDT NO CRACKS NOTED, INSTALLED NEW FASTENER.
